Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simps

4 Months of Heaven and now im slipping from the clouds

Recommended Posts

Ok So i was on Accutane for 8 months ended in April and I have to been off it for Almost 4 months. Accutane changed my life my face cleared up perfectly it was as smooth as a babys bottom and now just recently in the last week I have started seeing a few small whiteheads on my chin... What should I do? Is it maybe just a bad week or is it coming back? Should I go talk to my doctor? Please save me before Acne eats my soul for a 2nd time.

Share this post


Link to post
Share on other sites

Have you been eating anything new or applying anything new to your face? Sweating a lot? These could just be clogged up pores, or it could be your acne creeping back. If it continues to worsen, I'd talk to you derm about either a cream like Differin, or maybe a second, shorter, lower-dose course of Accutane. It may be environmental, though, so I'd wait a week or so and see.

Good luck!

Share this post


Link to post
Share on other sites
i would try bp. i've read that for some, bp is much more effective after accutane.

My advice would be as DB said wait for a week then talk to ur derm! I wish I had done that when my acne started creeping back 9 months post tane. I didn't do anything about it bec they were little breakouts that didn't bother me ubtil my face started detriorating fast! I don't mean to scare u at all but I wish someone had told me to do that then vs. Just telling me "oh its nothing. Just stress. They'll go away"

Good luck! Keep us posted

Share this post


Link to post
Share on other sites

you probably need post-accutane regimen to keep you clear 100%

i think that AHA in dan's store is great treating & preventing further minor breakouts

but if it is red and inflamed, you may want to consider second course of accutane

Share this post


Link to post
Share on other sites

its not inflamed thats the thing the pimples arent like the ones I use to have... they dont really hurt they are just small... but im afraid all this work is going to waste. Maybe I will start using a mild face wash for a week and see if it helps and then go from there? Man i really dont want to go throuhg hell again.

Share this post


Link to post
Share on other sites

If you go on a lower Tane dose, the side effects would probably be much better. I think you have the right idea, though - try to treat it topically first, then go from there. Hopefully they'll clear up easily. All the best! =]

Share this post


Link to post
Share on other sites
its not inflamed thats the thing the pimples arent like the ones I use to have... they dont really hurt they are just small... but im afraid all this work is going to waste. Maybe I will start using a mild face wash for a week and see if it helps and then go from there? Man i really dont want to go throuhg hell again.

How strange... My last name is Simpson and, currently, i'm in exactly the same position as you.

Tonne of whiteheads have just appeared 4 months post accutane, and it's driving me nuts.

They're small and hardly noticeable to others but to me I can feel them and it's enough to knock my confidence massively, so considering a 2nd course of accutane (the only thing I know that works).

Let me know how you get on!

Share this post


Link to post
Share on other sites

is it possible that it is just razor bumps? before accutane i didnt grow a lot of facial hair but im now growing quite a bit more( nothing to do with tane) my cheeks look a little bumpy i judt dont know if it is acne coming back or razor bumps? they arent red really... argh!!!

thanks for the support guys

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×